MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-2-8-HELIX
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that the product was being used as per the instructions for use (ifu) but the coil did not pass through the microcatheter that was used in the procedure.A new medtronic device was used to complete the procedure.The device and any accessories were prepared as indicated in the ifu.No patient symptoms or further complications were reported as a result of this event.Additional information was received.No causes or contributing factors for the resistance were identified.Resistance was reported at the catheter hub.The coil exited the introducer sheath smoothly.Continuous saline flushing was administered and maintained in accordance with the ifu.No kink or damage was observed on the coil or the catheter after removal.The catheter model and lot number were requested but remain unknown.
 
Additional Manufacturer Narrative
H3: product analysis: equipment used: video inspection system (m-81805).As found condition: the concerto coil device was returned for analysis inside its introducer sheath, inside an open concerto coil inner pouch and outer carton, inside a sealed biohazard plastic pouch, and inside a shipping box.The reported microcatheter was not returned, and the model and size were not reported.Damaged location details: the concerto implant coil was observed to be detached from the pusher.The concerto implant coil was not returned.The coin was still observed to be within the lumen stop.No kinks or bends were observed on the pusher, and the actuator was still intact.No other anomalies were observed.¿conclusion: based on the reported information and device analysis, the customer¿s ¿coil resistance/stuck at catheter hub¿ report could not be confirmed.The concerto pusher was in good condition.Additionally, the implant coil was observed to be broken off from the pusher.The implant coil was not returned; therefore, it could not be assessed.However, the root cause of the break could not be determined.Possible causes of resistance include, but are not limited to, an incompatible catheter or catheter hub transition.However, the root cause of the reported event could not be determined.Since the reported microcatheter was not returned and the model and size were not reported, any catheter-related issues could not be determined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key25669511
Report Number9617601-2026-04056
Device Sequence Number5596476
Product Code KRD
UDI-Device Identifier00847536044883
UDI-Public(01)00847536044883(17)280511(10)231316178
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-2-8-HELIX
Device Catalogue NumberNV-2-8-HELIX
Device Lot Number231316178
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown